# SDR SWIA200514341

- Difficulty date: January 1, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,685 hours, 51,067 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Flap Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 15, CONTROL FAULT LIGHT ILLUMINATED.  REPAIRED CHAFED WIRES AT RIGHT OUTBOARD FLAP ACTUATOR CONNECTOR.  OPERATIONAL CHECK GOOD.
